BibTeX record journals/iet-com/XiongQLF13

download as .bib file

@article{DBLP:journals/iet-com/XiongQLF13,
  author    = {Hai Xiong and
               Longjiang Qu and
               Chao Li and
               Shaojing Fu},
  title     = {Linear complexity of binary sequences with interleaved structure},
  journal   = {{IET} Communications},
  volume    = {7},
  number    = {15},
  pages     = {1688--1696},
  year      = {2013},
  url       = {https://doi.org/10.1049/iet-com.2012.0649},
  doi       = {10.1049/iet-com.2012.0649},
  timestamp = {Mon, 11 Sep 2017 16:55:20 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/iet-com/XiongQLF13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier